# SDR UPS203379

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 652177614
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN SI CHECK, MAINTENANCE FOUND CORROSION ON RIGHT WING O/B AILERON LOCKOUT FITTING.  INSTALLED NEW FITTING IAW SRM 51-30-2, M/M 27-10-131.
